# SDR AALA20151001004

- Difficulty date: September 30, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 45,005 hours, 22,059 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part serial: MX440954
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE, RT HYD SYS PRESS DROPPED TO ZERO.  ACFT STOPPED ON RUNWAY & WAS TOWED TO GATE.  R & R RT HYD EDP IAW AMM 29-10-0 5.  PERFORMED HYD RESERVOIR LEAK CHECK IAW MCM 29-96-10.  ALL OPERATIONAL CHECKED GOOD, NO LEAKS NOTED & HYD PRESS NORMAL.
